CSN Login
Members Online: 3

MY EXPERIENCE WITH VOTRIENT...SIDE EFFECTS ECT.

aldiyana
Posts: 16
Joined: Aug 2012

hi all...

just wanted to share my husbands experience with Votrient so far hes been takeing it for about 2 months now...his hair turned gray, the roots that is...his beard was gray, untill he shaved when it turned back to its normal color and the third time he shaved it was back to gray...and he is haveing itchy and painfull feet...the bottom of the feet to be exact...his feet are a bit reddish...the doctor said if it continues to lower the dose...hes takeing 800mg a day...or to stop compleatlly if his feet turn blue in color and come and see her...he had a high blood preasure about 3 times...but nothing serious...he got meds for that...but trying to eat food that loswers blood preassure liek garlic...his appettite is good thank god...even better then before...hes put on about 2 or 3 Kg,,,his dry persistant cough that he had for about 7 months has compleatlly vanished!!!! and that after about 3 weeks of takeing votrient...his first check up is in Febuary, so cant wait for that !!!

hes haveing problems with his urinal tract...it keeps blocking up and makeing it impossible from him to urinate...hes had 2 operations done to unblock it but it keeps comeing back...and everytime he has to pause on takeing votrient before the operation about 5 days before...so hes lost quiet a bit of days due to this problem hes haveing...but praying that it will be sloved soon....

id love to hear anyone sfeed back or if someone is experienceing anything similar...thank you and good luck to u all....

Hornahappy
Posts: 3
Joined: Jan 2013

Started Votrient in late December 2012. Scans have been clear. However Votrient was discontinued  in mid January because of the following side effects (1) very high spike in blood pressure (2) blood in urine (3) significant  muscle pain and weakness in the thigh (the same area where the original sarcona appearedand was removed via surgery).  The blood pressure has been brought down with medication. The blood in urine stopped immediately upon stopping Votrient. The muscle pain still persists and is being treated by physical therapy. As of this point (April 2013) the doctor is reluctant to resume the Votrient, suggesting that I may be of the type that does not react well to the drug, however, the doctdor places great faith in Votirent as a  contraceptive device in the event cancer cells manifest themselves, and has suggested that he may try to resume Votrient in the near future. I remain interests in the experiences of others both as to the side effects and the ability of the drug to  ward off cancer cells.

saintmont
Posts: 45
Joined: Feb 2013

Hi, being on Votrient for about 2 months having a week break due low white cell neutropenic. Still adjusting BP medication. I feel fine, will do blood test thursday if results okay will start tablets again. My oncologist think that i may have to go down to 600mg of Votrient.

GSRon's picture
GSRon
Posts: 1306
Joined: Jan 2013

I am off the Votrient (800 MG a day) after 1 month due to my Liver Enzymes... hopefully start back up later this week, most likely go to 600 MG as well.  I must say how great I feel being off the drug, a lot more energy..!  But if the drug is working... I am better off overall..

Be Well.

Ron

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network